Dermal filler dissolving with Hyalase

Comments (0) Dermal Fillers

Dermal filler dissolving with hyalase
This shows an overfilled tear trough with a lump of dermal filler and the Tyndall effect. The second image is one hour after hyalase (filler dissolver) and the 3rd image is 48 hours after dissolving

Here is a case where our Sydney doctors had to dissolve some poorly placed dermal filler in the tear troughs with hyalase.

This patient had her tear troughs injected by an enrolled nurse in Sydney who has had her licence suspended (but that is another story). Her results were poor with bulging lumps of filler and marked Tyndall effect.

In the above image we see:

  1. The before image
  2. The image 1 hour after dissolving treatment with some redness and swelling
  3. The image 48 hours after dissolving treatment with hyalase.

The results are excellent. The lump has disappeared, the Tyndall effect has disappeared making the under eye darkness improve, and the tear trough contour is again smooth.

There are many lessons from this case, but PLEASE PLEASE at the very least make sure you check your injectors registration. Also if you were treated by someone not registered with AHPRA, please contact the HCCC.

There are unfortunately cases in Australia of unlicensed injectors who are a danger to the public. We suggest you google as an example the following: “disciplinary proceedings enrolled nurse beauty clinic suspended from practice Australia” to learn more about the issue.

Before and after hyalase injection to dissolve poorly injected dermal filler

Hyalase

Hyalase is a product which dissolves the most popular type of dermal filler. We offer this treatment at our Sydney clinics.

It works very quickly. Often 1-3 treatments are required.

A test patch may be recommended by your doctor.

There is a risk of allergy and this treatment must be performed in a clinic where the doctors are trained to deal with severe allergies.

Video of dermal filler dissolving with hyalase

Leave a Reply